# SDR MASA2017102612727

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 30,484 hours, 25,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A FLOOR LEVEL EXIT SIGN ONE BULB INOP.
